Difference schemes of inverse problems for a heat equation

Описание

Тип публикации: статья из журнала

Год издания: 1999

Идентификатор DOI: 10.1515/rnam.1999.14.1.15

Аннотация: We consider one- and two-dimensional inverse problems for a hear equation with an unknown source function dependent on all independent variables. Inverse problems are reduced to primal ones with nonlocal initial data. We construct difference schemes and prove their convergence. We propose an iterative method of solving the differenПоказать полностьюce schemes and prove its convergence.

Ссылки на полный текст

Издание

Журнал: Russian Journal of Numerical Analysis and Mathematical Modelling

Выпуск журнала: Vol. 14, Is. 1

Номера страниц: 15-35

ISSN журнала: 09276467

Авторы

  • Belov Y.Y. (Faculty of Mathematics, Krasnoyarsk State University, Krasnoyarsk 660041, Russian Federation)
  • Ovcharenko A.V. (Institute of Computational Modelling, Siberian Branch, Russian Academy of Sciences, Krasnoyarsk 660041, Russian Federation )
  • Raspopov V.E. (Faculty of Mathematics, Krasnoyarsk State University, Krasnoyarsk 660041, Russian Federation)

Вхождение в базы данных